# SDR CALA2020041300834

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N4880
- Make and model: Airbus A319-132
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53479452200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO FR64 STR42L-43L INNER SKIN DOUBLER PLATE FND CORROSION REF NON-ROUTINE NO.9409176 - ORIGINATED BY EMP V902716, SPEC NO. A3NB-05-3-6022. PERFORMED BY EMP V902716, BULK CGO FR64 STR42L-43L INNER SKIN DOUBLER PLATE REPAIRED AS PER ECRA NO.5341-01225 REV.-
